# SDR UIEA2015111000635

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 74,151 hours, 14,613 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK357
- Part serial: 1467
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

IN CLIMB, THE STANDBY ALTIMETER IS 400 FT HIGH.  IAW AMM 20-51-01-912-008 REV 84 REPLACED TEE FITTING & CONDITION CHECKED NORMAL.  IAW AMM 34-13-02-024-019 & 34-13-02-424-020 REV 84 REPLACED STANDBY ALTIMETER & CONDITION CHECKED NORMAL.  IAW AMM 34-11-00-795-211 REV 84 PERFORMED FULL RANGE LEAK TEST & THE RESULT WAS SATISFACTORY.  LOG PAGE 659634-M1 CLOSED.
